but got the virus about a month ago. since then I have a bad cough that won't go away. can the continued use of this medication be contributing to this cough?
If the virus is gone and you're still coughing, its possible that your respiratory tract is irritated from coughing. Talk to your doctor its possible he'll give you something that will stop the cough, and heal the irritation. Its also necessary to see him to be sure the infection has gone away. He will recommend if methotrexate is a contributing factor.
Have you just started taking methotrexate?
Dry cough is a reported side effect of methotrexate, although it could also be a symptom of your virus. You should talk with your doctor.
Read more at: https://www.drugs.com/sfx/methotrexate-side-effects.html
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 1 answer
Posted 27 Sep 2010 • 1 answer
Posted 12 Nov 2011 • 1 answer
Posted 14 Dec 2015 • 3 answers
I have had a persistent cough and wheezing could any of my meds or a combination of them be causing?
Posted 15 Dec 2015 • 1 answer